# SDR UIEA2019120986020

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,153 hours, 23,179 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eng Hpsov
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV STATUS MESSAGE. ( PERFORMED AIR SUPPLY BITE IAW 36-23-00/501 HPC FAULT. RESET FAULT, AND CLEARED LEFT ENGINE HPSOV STATUS MESSAGE. )
